I am on Tricira Lo as birth control. I am 1.5 weeks into this new pack. I take it religiously everyday. I got cramping today, and for the past couple of days I have had spotting. I skipped my period last month by starting the new pack right away, but am concerned that now I may be pregnant because these things usually never happen for me until in the final week of the pack. My breasts were sore a couple of days a couple of weeks ago when I switched from the final week of pills to the first week of the new pack. I thought that was normal just because of the difference in hormone levels of the 3rd and 1st week of pills. I am wondering if this cramping is normal, or if I might be pregnant?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.